| Model Number |
1002717 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that the pump required charging every three days.There was no reported impact to the customer's blood glucose level.The caller declined additional troubleshooting, and the issue was documented with the case subsequently closed without further action.